# SDR CA980504026

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C 23
- Engine: Lyc O360A4K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Engine
- Part time: 1,932 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) FOUND THE ALUMINUM HEAD ON NR 3 CYLINDER CRACKED AT THE TOP OF THE STEEL BARREL.
